MAUDE Adverse Event Report: COOK INC BLUE RHINO G2-MULTI PERCUTANEOUS TRACHEOSTOMY INTRODUCER SET; JOH TUBE TRACHEOSTOMY AND TUBE CUFF

COOK INC BLUE RHINO G2-MULTI PERCUTANEOUS TRACHEOSTOMY INTRODUCER SET; JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number N/A
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dilator of the blue rhino g2-multi percutaneous tracheostomy introducer set, "gives way when dilating" during percutaneous tracheostomy procedures.Additional information regarding patient outcome has been requested, but is currently unavailable.
 
Additional Manufacturer Narrative
Customer (person): street: (b)(6), phone: (b)(6).Pma/510(k) #: k193133.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
In additional information received on 19apr2022, it was reported that the customer had been using the device incorrectly.The rep then provided additional training and the use issue with the dilators has been resolved.No specific lot numbers experiencing the issue could be provided.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Correction: b1, event is no longer a reportable malfunction.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 25may2022 providing further clarification of the customer's incorrect use of the device.It was reported that the physicians had used the loading dilators for dilation.Event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury or product malfunction.As this event is solely the result of user error with no other performance issue, and there have been no related death or serious injuries reported, there will be no additional reports sent for this event.

Brand Name
BLUE RHINO G2-MULTI PERCUTANEOUS TRACHEOSTOMY INTRODUCER SET
Common Device Name
JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key13668009
Report Number1820334-2022-00343
Device Sequence Number4756369
Product Code JOH
UDI-Device Identifier00827002576964
UDI-Public(01)00827002576964(17)250106(10)14380759
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2025
Device Model NumberN/A
Device Catalogue NumberC-PTIS-100-HC-G-EU-FLEX8.5
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer04/19/2022
05/25/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date04/25/2022
06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown